American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 77 found      Go to page: 1 2 3

[31] Jacques Delaporte and Antoine Derighetti. Best bounds for the approximate units for certain ideals of $L^{1}(G)$ and of $A_{p}(G)$ . Proc. Amer. Math. Soc. 124 (1996) 1159-1169. MR 1301019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Anthony To-Ming Lau and Ali Ülger. Topological centers of certain dual algebras. Trans. Amer. Math. Soc. 348 (1996) 1191-1212. MR 1322952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. Esterle, E. Strouse and F. Zouakia. Closed ideals of the algebra of absolutely convergent Taylor series . Bull. Amer. Math. Soc. 31 (1994) 39-43. MR 1246467.
Abstract, references, and article information   
View Article: PDF

[34] Paul L. Patterson. Involutions on algebras arising from locally compact groups . Proc. Amer. Math. Soc. 121 (1994) 739-745. MR 1185273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Waldemar Hebisch. The subalgebra of $L\sp 1(AN)$ generated by the Laplacian . Proc. Amer. Math. Soc. 117 (1993) 547-549. MR 1111218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] William Moran and George A. Willis. Boundaries and modular ideals on locally compact groups . Proc. Amer. Math. Soc. 112 (1991) 819-827. MR 1033960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Giovanna Carcano. Algebras of invariant functions on the \v Silov boundary of generalized half-planes . Proc. Amer. Math. Soc. 111 (1991) 743-753. MR 1039253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] B. E. Johnson. Weak amenability of group algebras of connected complex semisimple Lie groups . Proc. Amer. Math. Soc. 111 (1991) 177-185. MR 1023344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] F. Ghahramani, A. T. Lau and V. Losert. Isometric isomorphisms between Banach algebras related to locally compact groups . Trans. Amer. Math. Soc. 321 (1990) 273-283. MR 1005079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Chal Benson, Joe Jenkins and Gail Ratcliff. On Gel\cprime fand pairs associated with solvable Lie groups . Trans. Amer. Math. Soc. 321 (1990) 85-116. MR 1000329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Niels Grønbæk. Amenability of weighted convolution algebras on locally compact groups . Trans. Amer. Math. Soc. 319 (1990) 765-775. MR 962282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] F. Ghahramani. The group of automorphisms of $L\sp 1(0,1)$ is connected . Trans. Amer. Math. Soc. 314 (1989) 851-859. MR 937244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Anthony T. M. Lau and James C. S. Wong. Invariant subspaces for algebras of linear operators and amenable locally compact groups . Proc. Amer. Math. Soc. 102 (1988) 581-586. MR 928984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] F. Ghahramani. The connectedness of the group of automorphisms of $L\sp 1(0,1)$ . Trans. Amer. Math. Soc. 302 (1987) 647-659. MR 891639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[46] David Gurarie. Representations of compact groups on Banach algebras . Trans. Amer. Math. Soc. 285 (1984) 1-55. MR 748829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] G. A. Willis. Factorization in codimension two ideals of group algebras . Proc. Amer. Math. Soc. 89 (1983) 95-100. MR 706518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] E. R. Cowie. An analytic characterization of groups with no finite conjugacy classes . Proc. Amer. Math. Soc. 87 (1983) 7-10. MR 677219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Nicolae Dinculeanu. Uniform $\sigma $-additivity in spaces of Bochner or Pettis integrable functions over a locally compact group . Proc. Amer. Math. Soc. 87 (1983) 627-633. MR 687630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] George Willis. Factorization in codimension one ideals of group algebras . Proc. Amer. Math. Soc. 86 (1982) 599-601. MR 674088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Klaus Hartmann. Pedersen ideal and group algebras . Proc. Amer. Math. Soc. 83 (1981) 183-188. MR 620009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] R. K. Dhar and H. L. Vasudeva. $L\sp{1}(I,\,X)$ with order convolution . Proc. Amer. Math. Soc. 83 (1981) 499-505. MR 627678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] U. B. Tewari, M. Dutta and D. P. Vaidya. Multipliers of group algebras of vector-valued functions . Proc. Amer. Math. Soc. 81 (1981) 223-229. MR 593462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jacek Cygan. A tangential convergence for bounded harmonic functions on a rank one symmetric space . Trans. Amer. Math. Soc. 265 (1981) 405-418. MR 610957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Benjamin B. Wells. Algebras of Fourier transforms with closed restrictions . Trans. Amer. Math. Soc. 260 (1980) 631-636. MR 574805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] C. Robert Warner and Robert Whitley. Ideals of finite codimension in $C[0,\,1]$ and $L\sp{1}({\bf R})$ . Proc. Amer. Math. Soc. 76 (1979) 263-267. MR 537085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] David L. Johnson. A characterization of compact groups . Proc. Amer. Math. Soc. 74 (1979) 381-382. MR 524322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Bruce A. Barnes. Properties of representations of Banach algebras with approximate identities . Proc. Amer. Math. Soc. 74 (1979) 235-241. MR 524293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Michael Grosser. $L\sp{1}(G)$ as an ideal in its second dual space . Proc. Amer. Math. Soc. 73 (1979) 363-364. MR 518521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Michael Leinert. A factorable Banach algebra with inequivalent regular representation norm . Proc. Amer. Math. Soc. 60 (1976) 161-162. MR 0420136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 77 found      Go to page: 1 2 3